# SDR WVBA01200

- Difficulty date: July 24, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- Engine: Lyc LTIO540J2BD
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Gasket
- Part number: LW13388
- Condition: Delaminated
- Location: Oil Filter Conv
- Part time: 114 hours
- Component: Converter Plate, Lyc
- Component part number: LW103904
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE OIL FILTER ADAPTER WITH SEAL OOZING OUT.  REMOVED PLATE AND FOUND GASKET MATERIAL AS THOUGH IT WAS BEING RESOLVED BY SOMETHING.  IT WAS SOFT, STICKY DELAMINATION AND SWOLLEN.  COMPARING IT TO A PLATE REMOVED FROM A TBO''D ENGINE WEAR SUGGESTED THE NOTION THAT SOMETHING HAD DISSOLVED IT.  THE TBO''S PART SEAL IS FIRM, UNIFORM AND SHOWS NO SWELLING OR DELAMINATION.  (X)
